# SDR CKSA96404

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1178
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: LS154713096
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

C-4 CARGO DOOR SEAL FAILED DURING CLIMBOUT, NO FIRM CODE.  RESECURED DOOR SEAL, DEFERRED PRESSURE CONTROL SYSTEM PER L-1011 MEL 21-31-00.  COMPLIED WITH SP 21-31-00. DMI NR 140.  REMOVED AND REPLACED SEAL IAW L1011 MM 52-30-05 PRESSURIZATION CHECKS GOOD IAW L1011 MM 21-31-00.  THIS CLEARS DMI NR 140.
